# SDR CALA2019040500522

- Difficulty date: April 1, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 56,785 hours, 24,496 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Condition: Failed
- Location: Brake Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

Y RSVR LO LVL DISPLAYED ON UPPER ECAM SCREEN. - HYD. CHANGED 2 O-RINGS ON THE AUTO SELECTOR BRAKE VALVE. LEAK CHECKED, BUT VALVE STILL LEAKED HYDRAULIC FLUID DUE TO A CRACK IN THE VALVE.
